# SDR ASAA2019122061637

- Difficulty date: December 16, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 37,820 hours, 11,127 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON M/C RECALL. EXTINGUISHES ON RESET. GROUNDED - YES. ON DEFERRAL.
